Uniform value in recursive games

Eilon Solan, Nicolas Vieille

Research output: Contribution to journalArticlepeer-review

Abstract

We address the problem of existence of the uniform value in recursive games. We give two existence results: (i) the uniform value is shown to exist if the state space is countable, the action sets are finite and if, for some a > 0, there are finitely many states in which the limsup value is less than a; (ii) for games with nonnegative payoff function, it is sufficient that the action set of player 2 is finite. The finiteness assumption can be further weakened.

Original languageEnglish
Pages (from-to)1185-1201
Number of pages17
JournalAnnals of Applied Probability
Volume12
Issue number4
DOIs
StatePublished - Nov 2002

Keywords

  • Stochastic games
  • Uniform value
  • Value

Fingerprint

Dive into the research topics of 'Uniform value in recursive games'. Together they form a unique fingerprint.

Cite this